I found this info that may be of interest:
It's from eHealthMe...
"Skin discoloration - bluish is found among people who take Lyrica, especially for people who are female, 40-49 old , have been taking the drug for < 1 month, also take medication Cymbalta, and have Pain . We study 119,134 people who have side effects while taking Lyrica from FDA and social media. Among them, 108 have Skin discoloration - bluish. Find out below who they are, when they have Skin discoloration - bluish and more.
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>> "
I've never used this site myself but will check it out in the future. If you are sure it's not an allergic reaction with lip swelling etc...
It's an emergency type situation needing ER treatment. Lips swollen and red, mouth and throat swollen with difficulty swallowing or breathing...
I hope you feel better.
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jan 2010 • 6 answers
Posted 24 Oct 2010 • 12 answers
Posted 23 Nov 2011 • 2 answers
Posted 22 Jan 2013 • 17 answers
Posted 17 Jan 2014 • 1 answer